# SDR CALA2021050300596

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 68,314 hours, 24,675 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AT FL 340 GOT THE CABIN ALTITUDE WARNING HORN THE CABIN ALTITUDE WENT BETWEEN 12,000 TO 14,000. MASKS DROPPED AND EMERGENCY DECLARED. THIS WAS REPORTED TO THE FODM BY THE CAPT FOR MX FERRY .THIS LOGPAGE IS OPEN, FURTHER DETAILS AWAITED.
